# SDR AALA20101215TUL15

- Difficulty date: December 15, 2010
- Submitted: December 22, 2010
- Operation: Air carrier
- Aircraft: N945AN
- Make and model: Boeing 737823
- Aircraft serial: 30085
- Aircraft time: 31,278 hours, 13,140 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOORBOARD SUPPORT AT STATION 327 BODY LINE 0 (MKD).  REPLACED SUPPORT.
